Hi, before all of this I never had anxiety or felt like this, before i left for college i was prescribed 10 mg of lexapro for mild depression i went through tests and the psychologist determined that i have ADHD and depression. SO i took the lexapro and woke up at 5am with a RAPID heart beat, light head and nausea. I woke my mom up and she called the pharmacy and she was like this is just a side effect, they also kind of thought it was irresponsible of my GP is prescribe 10mg considering that i weigh 95lbs (I dont have any eating disorders, ive just always been tiny, I'm actually TRYING to gain weight) so my heart slowed down some what but was still WAY faster than normal so we gave it another day. i had to stay on the couch and i couldn't eat. i just drank green tea and worried. The next day it still didnt slow down so we went to my GP again but only a PA was there and she FREAKED ME OUT! she listened to my heart and was going SO SLOW and looked SO CONFUSED!!! so i panicked and my mom drove me to the ER. At the ER they did an ekg and nothing was wrong with me except my heart was going fast. They took me into a room and hooked me up to a heart monitor. My heart would go anywhere from 88 to 124. They gave me a small amount of valium and i left still panicking. I was supposed to leave for college the next day but we didn't. I spent the next day still freaking out and crying and worrying, feeling numb and like i couldn't breath. so my mom called her good friend who is a psychologist and i talked to her and she made me feel a little better and my GP prescribed xanex. I took it and finally got some sleep and my friends came over to help me pack for college. The next day I left for a 1,600 mile drive. I slept the whole way in the car still unable to eat. If i didnt sleep i felt nauseous and like i couldnt breath so i just slept. we stopped at a hotel over night and that freaked me out. The next day on the way to college my mom got so frusterated bc she didnt know what to do and i couldnt eat so when i got to az we went to the clinic and my heart rate was 150 and i talked to the GP there and she made me feel so much better. she sent me to the hospital for an ekg and to have blood taken and an iv put in. once again my heart was fine just fast and my thyroid and iron were fine. i was percribed xanex by the GP and adivan by the doctor at the hospital. For 4 weeks after college started i was on xanex. Then i started seeing the counslor here and doctor. i was weened of xanex and started drinking green tea, listening to relaxing music, and PRAYING. lots of praying.i was fine for about 2 or 3 weeks and then a few nights ago i woke up freaking out. now im like scared to go to sleep. my heart goes fast alot and i get scared that im gunna stop breathing. I hateeee feeling like this. it takes over your every move. i have to continuously calm myself down. I get so scareddd then i get okay then i get sooo scared then im okay its just on going cycle. =[ someone please help. I'm scared…i did some breathing exsersizes and now i feel much better but my boyfriend doesnt understand and he doesnt understand why im crying or im so upset! Please help! God bless of yall!

1 Comment
  1. Katie 12 years ago

     

    If u have had a good physical and u know there is nothing physically wrong then the hard time breathing is a symptom of the panic..when we start hyperventilating, the balance Of O2 and Co2 gets out of balance, breathing into a brown paper bag can help to restore the balance, also breathing through ur nose can also slow things down. 

    Not all therapist are equally good…and one that knows how to diagnosis and treat panic would be a huge help..u can interview ur therapist, and if the one u have feels like it is not working then u have a right to change.

    Leaving for college is a huge deal and being far from home can add to the stressors..but the quicker u get treatment the better off u will be.  It sounds reallly hard and my heart goes out to u…  Kate

    |
    0 kudos

Leave a reply

© 2020 WebTribes Inc. | find your tribe

Log in with your credentials

or    

Forgot your details?

Create Account